×

zbMATH — the first resource for mathematics

Stability of one-dimensional gas flows in expanding regions. (English. Russian original) Zbl 0471.76077
Fluid Dyn. 16, 246-252 (1981); translation from Izv. Akad. Nauk SSSR, Mekh. Zhidk. Gaza 1981, No. 2, 112-119 (1981).

MSC:
76N15 Gas dynamics (general theory)
76L05 Shock waves and blast waves in fluid mechanics
76E99 Hydrodynamic stability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] G. Ya. Galin and A. G. Kulikovskii, ?Stability of flows resulting from the decay of an arbitrary discontinuity,? Prikl. Mat. Mekh.,39, No. 1 (1975).
[2] S. V. Iordanskii, ?Stability of a two-dimensional steady shock wave,? Prikl. Mat. Mekh.,21, No. 4 (1957).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.